Coalescing Markov labelled partitions and a continuous sites genetics model with infinitely many types
Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 3, pp. 339-358
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1997__33_3_339_0,
author = {Evans, Steven N.},
title = {Coalescing {Markov} labelled partitions and a continuous sites genetics model with infinitely many types},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {339--358},
year = {1997},
publisher = {Gauthier-Villars},
volume = {33},
number = {3},
mrnumber = {1457055},
zbl = {0884.60096},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1997__33_3_339_0/}
}
TY - JOUR AU - Evans, Steven N. TI - Coalescing Markov labelled partitions and a continuous sites genetics model with infinitely many types JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1997 SP - 339 EP - 358 VL - 33 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1997__33_3_339_0/ LA - en ID - AIHPB_1997__33_3_339_0 ER -
%0 Journal Article %A Evans, Steven N. %T Coalescing Markov labelled partitions and a continuous sites genetics model with infinitely many types %J Annales de l'I.H.P. Probabilités et statistiques %D 1997 %P 339-358 %V 33 %N 3 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1997__33_3_339_0/ %G en %F AIHPB_1997__33_3_339_0
Evans, Steven N. Coalescing Markov labelled partitions and a continuous sites genetics model with infinitely many types. Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 3, pp. 339-358. http://geodesic.mathdoc.fr/item/AIHPB_1997__33_3_339_0/